Andrei V. Faminskii (Андрей Вадимович Фаминский)
Andrei V. Faminskii (Андрей Вадимович Фаминский)
RUDN University (Российский университет дружбы народов)
Verified email at rudn.ru - Homepage
Title
Cited by
Cited by
Year
Generalized solutions of the Cauchy problem for the Korteweg-de Vries equation
SN Kruzhkov, AV Faminskiĭ
Mathematics of the USSR-Sbornik 48 (2), 391, 1984
1691984
The Cauchy problem for the Zakharov–Kuznetsov equation
AV Faminskii
Differentsial'nye Uravneniya 31 (6), 1070-1081, 1995
1461995
Initial-boundary value problems for quasilinear dispersive equations posed on a bounded interval.
AV Faminskii, NA Larkin
Electronic Journal of Differential Equations (EJDE)[electronic only] 2010 …, 2010
732010
An initial boundary-value problem in a half-strip for the Korteweg–de Vries equation in fractional-order Sobolev spaces
AV Faminskii
Communications in Partial Differential Equations 29 (11-12), 1653-1695, 2005
652005
Well-posed initial-boundary value problems for the Zakharov-Kuznetsov equation.
AV Faminskii
Electronic Journal of Differential Equations (EJDE)[electronic only] 2008 …, 2008
532008
Global well-posedness of two initial-boundary-value problems for the Korteweg-de Vries equation
AV Faminskii
Differential and Integral Equations 20 (6), 601-642, 2007
452007
On an initial boundary value problem in a bounded domain for the generalized Korteweg-de Vries equation
AV Faminskii
Functional Differential Equations 8 (1-2), p. 183-194, 2004
392004
A mixed problem in a semistrip for the Korteweg–de Vries equation and its generalizations
AV Faminskii
Trudy Moskovskogo Matematicheskogo Obshchestva 51, 54-94, 1988
341988
Cauchy problem for the Korteweg-de Vries equation and its generalizations
AV Faminskii
Journal of Soviet Mathematics 50 (1), 1381-1420, 1990
331990
Mixed problems for the Korteweg-de Vries equation
AV Faminskii
Sbornik: Mathematics 190 (6), 903, 1999
321999
Decay of solutions to damped Korteweg–de Vries type equation
MM Cavalcanti, VND Cavalcanti, A Faminskii, F Natali
Applied Mathematics & Optimization 65 (2), 221-251, 2012
272012
The Cauchy problem for quasilinear equations of odd order
AV Faminskii
Mat. Sb 180 (9), 1183-1210, 1989
261989
Weak solutions to initial-boundary-value problems for quasilinear evolution equations of an odd order
AV Faminskii
Advances in Differential Equations 17 (5/6), 421-470, 2012
222012
On the mixed problem for quasilinear equations of the third order
AV Faminskii
Journal of Mathematical Sciences 110 (2), 2476-2507, 2002
222002
The Cauchy problem and the mixed problem in the half strip for equations of Korteweg-de Vries type
AV Faminskii
Dinamika Sploshn. Sredy 162, 152-158, 1983
221983
Nonlocal well-posedness of the mixed problem for the Zakharov-Kuznetsov equation.
A Faminskii
Journal of Mathematical Sciences 147 (1), 2007
212007
On initial-boundary value problems in a strip for generalized two-dimensional Zakharov--Kuznetsov equation
ES Baykova, AV Faminskii
Advances in Differential Equations 18 (7/8), 663-686, 2013
172013
The Cauchy problem for the Kadomtsev-Petviashvili equation
AV Faminskii
Russian Mathematical Surveys 45 (1), 203, 1990
171990
On two initial boundary value problems for the generalized KdV equation
AV Faminskii
Нелинейные граничные задачи, 2004
142004
An initial–boundary value problem in a strip for two-dimensional Zakharov–Kuznetsov–Burgers equation
AV Faminskii
Nonlinear Analysis: Theory, Methods & Applications 116, 132-144, 2015
132015
The system can't perform the operation now. Try again later.
Articles 1–20